Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 1

All articles in this issue are freely accessible.

Homotopy coherent category theory
Jean-Marc Cordier and Timothy Porter.
Trans. Amer. Math. Soc. 349 (1997), 1-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376543
Expansive Subdynamics
Mike Boyle and Douglas Lind.
Trans. Amer. Math. Soc. 349 (1997), 55-102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1355295
On the strong equality between supercompactness and strong compactness
Arthur W. Apter and Saharon Shelah.
Trans. Amer. Math. Soc. 349 (1997), 103-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1333385
Integration of Correspondences on Loeb Spaces
Yeneng Sun.
Trans. Amer. Math. Soc. 349 (1997), 129-153
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401529
On the Ornstein-Uhlenbeck operator in $L^{2}$ spaces with respect to invariant measures
Alessandra Lunardi.
Trans. Amer. Math. Soc. 349 (1997), 155-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389786
Bifurcation problems for the $p$-Laplacian in $R^{n}$
Pavel Drábek and Yin Xi Huang.
Trans. Amer. Math. Soc. 349 (1997), 171-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1390979
$𝛽\mathbf{nbc}$-bases for cohomology of local systems on hyperplane complements
Michael Falk and Hiroaki Terao.
Trans. Amer. Math. Soc. 349 (1997), 189-202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401770
Shadowing orbits of ordinary differential equations on invariant submanifolds
Brian A. Coomes.
Trans. Amer. Math. Soc. 349 (1997), 203-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1390974
Essentially Normal Operator + Compact Operator = Strongly Irreducible Operator
Chunlan Jiang, Shunhua Sun and Zongyao Wang.
Trans. Amer. Math. Soc. 349 (1997), 217-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376549
Boundedness of the fractional integral on weighted Lebesgue and Lipschitz spaces
Eleonor Harboure, Oscar Salinas and Beatriz Viviani.
Trans. Amer. Math. Soc. 349 (1997), 235-255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1357395
Multidimensional stability of planar travelling waves
Todd Kapitula.
Trans. Amer. Math. Soc. 349 (1997), 257-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1360225
Every semigroup is isomorphic to a transitive semigroup of binary relations
Ralph McKenzie and Boris M. Schein.
Trans. Amer. Math. Soc. 349 (1997), 271-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370647
Sums of Three or More Primes
J. B. Friedlander and D. A. Goldston.
Trans. Amer. Math. Soc. 349 (1997), 287-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1357393
Automorphism Groups and Invariant Subspace Lattices
Paul S. Muhly and Baruch Solel.
Trans. Amer. Math. Soc. 349 (1997), 311-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376551
On the Complete Integrability of some Lax Equations on a Periodic Lattice
Luen-Chau Li.
Trans. Amer. Math. Soc. 349 (1997), 331-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1373643
Decomposition of Birational Toric Maps in Blow-Ups and Blow-Downs
Jaroslaw Wlodarczyk.
Trans. Amer. Math. Soc. 349 (1997), 373-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370654
Linear isometries between subspaces of continuous functions
Jesús Araujo and Juan J. Font.
Trans. Amer. Math. Soc. 349 (1997), 413-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1373627
American Mathematical Society